# SDR SWAA2016011147823

- Difficulty date: December 22, 2015
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 28,004 hours, 16,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 540, STRINGER 22R.  CHORD FWD FASTENER ROW, FIRST FASTENER BELOW STRINGER 22R.  REPAIRED SKIN IAW EA.
